# SDR SWAA2021072727334

- Difficulty date: January 14, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STRUCTURE STA 500I LOWER CHORD HAS CORROSION ON UPPER SURFACE LBL25-RBL16 WL157 / REMOVED CORROSION ON FWD CARGO PIT AFT BULKHEAD STRUCTURE STA 500I LOWER CHORD NO FOUND ALLOWABLE LIMITS IN SRM AND INSTALLED NEW LOWER CHORD (SUPPORT RAIL) P/N 143A9485-35 IAW B737-800 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG# 143A9481 REV: A ATAG WN9107 143A9485-35
